Its been 5-6 weeks of constantly being covered. Xolair 1st dose is probably out of system was done 4 weeks ago. Cyclosporine 100mg from a week ago. 5 antihistamines a day. And started pred 10mg per day 2 days ago. But when pred wears off – the nights are painful
Nicole McDonald Oh no, I’m so sorry!!!! Sending love and healing your way.
Maya Collins I am so sorry to see this! I hope you are feeling better soon.
Donna Bennett ouch! you need more predinisone.
Stephanie Bradshaw I suffered for most of 5-6 weeks because I didn’t wanna introduce pred. Once it wears out of my body the hives is a lot worse.
Jennifer Anne Hagood Hall Mine too. I feel like the prednisone is the devil in disguise. Absolutely horrible rebounds after pred.
Ann Marie I’m so sorry, damn hives!
Maggie Maye Oh I am so sorry!!!! Don’t give up!!! We are right there with you
Stephanie Bradshaw Thanks I really need it. Today I cannot even operate
Jesi Castille Watch Fat, Sick, and Nearly Dead.
Stephanie Bradshaw I have but I’m skinny And don’t eat much have low BMI and sporty . But I am trying to get on a specific diet to eliminate what could be bad for me.
Jesi Castille You could still do a juice fast and just add protein so you don’t lose weight. Skinny people still need to detox sometimes
Stephanie Bradshaw Jesi Castille I did do 2 spurts of 2-3 day fast and most of the week diet is fruit salad and light meats no spice no alcohol no cigarettes
Jesi Castille Hmmm. Have you tried cutting the meat out for a week or two to see if there is a change?
Stephanie Bradshaw Jesi Castille yes have cut meat as well and happy do vegetarian but didn’t help. Dietitian doesn’t think it’s food related
Jesi Castille Stress? Mine was mostly stress related.
Charley Charvat Xolair takes longer than four weeks and one injection to work. It takes anywhere between 3-6 injections to work.
Depending on the dosage, your next injection was supposed to be exactly four week later or 6 weeks later.
Pam Hutchins Oh dear heavens! Did the Xolair help at all? It didn’t start helping me until the 5th shot, don’t give up. BUT, you need more prednisone. It’s a horrible drug but my doc put me on 60 mg a day for a few days then tapered slowly from there. It helped, my body adjusted and I never went back to looking the way you look now. Mine were almost that bad. Ask your doctor if that will work for you as long as it’s short term.
Stephanie Bradshaw It might have but it sent me to hospital the night after the 1st 300 mg shot.. So doctor suggest to go back on cyclosporine
Pam Hutchins Darn it! Well, hopefully they will find a combo of something that gives you relief. I’m so sorry!
Stephanie Bradshaw Pam Hutchins doctors suggest I try a 2nd shot today. That’s will be on top of cyclosporine and steroids. Fine to have all the combo together ? Maybe my body is just pumped full of drugs and supplements- it’s breaking out in protest!
Pam Hutchins Yes, they can all be together. Maggie Varner may have some insight for you as she was on all that at once. Well, hers wasn’t cyclosporine, it was tacrolimus, I believe. Same family of drugs. I believe the idea was to use the immunosupressant and prednisone to help the body until the Xolair could kick in.
Pam Hutchins BUT, please make sure you have your epi pens with you at all times. And they should be keeping you at least two hours after your first three Xolair shots to monitor for any potential adverse effects.
Michelle McFadden That was me a year ago—-but I’m so much better now. Don’t give up hope. I’d say more prednisone too. It will get you some relief so that you can gain a bit of sanity and then decide what your next step will be. It will temporarily stop your suffering if you get a higher dose into you.
Paul Bradburn i know your doctors probably told you to take your prednisone in the morning , i take mine at night , 50mg , with an old fashioned drowsy formula antihistamine called Periactin , works much better for me this way and has now for a number of years.
Stephanie Bradshaw Yes taking them daily and also jus saw a naturopath put me on Vit B, zinc, magnesium, quercetin and Dao, fish oil .
Sarah Elizabeth Have u tried Zantac? Not trying to be annoying with suggestions but I was like this until I added Zantac in. Hugs to you
Tracey Francis So sorry i can relate, i was like this too. I went on the failsafe diet and cut all salicylates from diet and products eg shampoo, cosmetics. It has helped alot. No supplements as they contain sals. I still have hives daily but they are vastly improved and goes for hours with nothing . Now taking 3 telfast 2 ranitidine daily. Thinking of you x